Размер:
AAA
Цвет: CCC
Изображения Вкл.Выкл.
Обычная версия сайта
Записаться Записаться
Научные мероприятия
31 October – 1 November 2018
Metropol Hotel
Address: Teatralny pr. 2, Moscow, Russia.

CARDIO-2018

International Conference

Cardio2018.jpg

International Faculty

- Robert Dondelinger, University of Liege, Belgium

- Daniela Cardinale, Cancer Center, Milan, Italy

- Julian Chun, Frankfurt, Germany

- Irakli Giorberidze, Michael E. DeBakey VA Medical Center, Houston, USA

- Cezar Iliescu, MD Anderson Cancer Center, Houston, USA

- Evgeny Lyan, Heart Center Bad Bevensen, Hamburg, Germany

- Richard Steingart, MSK Cancer Center, New York, USA

- Miguel Valderrabano, Houston Methodist DeBakey Hospital, USA

- Zaza Yakobishvili, Rabin Medical Center, Petah Tikva, Israel


Russian faculties

- Fail Ageev, NMRC of Cardiology, Moscow, Russia

- Bagrat Alekyan, A.V.Vishnevsky Institute of Surgery

- Sergey Artemenko, Sanct-Petersburg, Russia

- Grigory Arutuynov, N.I. Pirogov RNR Medical University

- Daniil Borisov, FNCC FMBA, Moscow, Russia

- Ekaterina Chelombitko, FNCC FMBA, Moscow, Russia

- David Dundua, FNCC FMBA, Moscow, Russia

- Karo Davtyan, NMRC for Preventive Medicine, Moscow, Russia

- Gennedy Gendlin, Pirogov RNR Medical University, Moscow, Russia

- Mikhail Gilarov, City Hospital N1, Moscow, Russia

- Vera Gorbunova, N.N. Blokhin NMRC of Oncology, Moscow, Russia

- Sergey Inanitsky, E.N. Meshalkin CMEC, Krasnoyarsk, Russia

- Andrey Kaprin, NMR Radiological Center, Moscow, Russia

- Anna Kedrova, FNCC FMBA, Moscow, Russia

- Robert Khabazov, FNCC FMBA, Moscow, Russia

- Sergey Korolev, FNCC FMBA, Moscow, Russia

- Sergey Krivolapov, Tomsk NMRC, Tomsk, Russia

- Evgeny Maikov, NMRC of Cardiology, Moscow, Russia

- Oleg Pidanov, CDPA, Moscow, Russia

- Ekaterina Plokhova, FNCC FMBA, Moscow, Russia

- Vera Potievskaya, P. Hertsen Moscow Oncology RC, Moscow, Russia

- Farhat Rzaev, City Hospital N23, Moscow, Russia

- Valentin Sinitsin, M.Y. Lomonosov Moscow University Clinic, Russia

- Anton Staferov, FNCC FMBA, Moscow, Russia

- Irina Strazhesko, M.Y. Lomonosov Moscow University Clinic, Russia

- Sergey Vachev, FNCC FMBA, Moscow, Russia

- Pavel Vaschilo, Philips, Moscow, Russia

- Yuri Vasyuk, Pirogov RNR Medical University, Moscow, Russia

- Dmitry Zateischikov, CDPA, Moscow, Russia


Chairman of the Congress

- Vladimir Uiba, MD, PhD, Professor, Head of FMBA Russia.


Co-chairmen

- Alexander Tritsky, MD, PhD, Professor, General Director of FNCC FMBA, Russia.

- Bargrat Alekyan MD, PhD, Professor, Academician of RAS, Deputy Director of A.V. Vishnevsky Institute of Surgery


Organizing committee

G. Arutunv

A. Kedrova

E. Plokhova

G. Gendlin

A. Konev

IO. Strazhesko

E. Golovachuk

S. Korolev

Y. Vasyuk

D.P. Dundua

A. Staferov

A.Zotov


Executive Secretary: Juliana Nikolaeva

Program
Wednesday, October 31, 2018. HALL 1.
08:00-09:00
Registration
09:00-09.15
Opening ceremony
Greetings:
- A.V. Troitsky, General Director of FNCC FMBA of Russia
- B.G. Alekyan, Deputy Director of A.V.Vishnevsky Institute of Surgery, Academician of RAS
09:15-12:30
Plenary session: "Cardiooncology"
Chairmen: B.G. Alekyan, A.D. Kaprin, A.V. Troitsky, R. Steingart, R.I. Khabazov
09:15-09:45
Epidemiology of cancer diseases.
A.D. Kaprin
09:45-10:15
Epidemiology of cardiovascular diseases.
D.P. Dundua
10:15-10:45
Cardiooncology: from very beginning to well recognized specialty in cardiology.
R. Steingart
10:45-11:15
Chemotherapy of cancer patient – an oncologist’s perspective.
V.A. Gorbunova
11:15-11:45.
Cardiotoxicity: the role of Cardiooncology.
D. Cardinale
11:45-12:30
Clinical cases and discussion.
12:30-13:00
Coffee break
13:00-14:30
Session: "Basic cardiooncology"
Chairmen: V.A. Gorbunova, A.G. Kedrova, D.A. Zateischikov
13: 00-13:25
GeroScience - the science of the general mechanisms of the development of cardiovascular and cancer diseases.
I.D. Strazhesko
13:25 - 13:50
Genetic basics of cardiotoxicity in oncology: approaches to personalized treatment.
D.A. Zateischikov
14:15-14:30
Hypercoagulation of cancer patient.
D.P. Dundua
14:30 - 16:15
Session: "The patient with cancer and CAD"
Chairmen: Ts. Iliesku, Z. Yakobishvili, D.P. Dundua
14:30-14:50
Risk and probability of heart and vascular disease in cancer patient.
D. Dundua
14:50 -15:10
The patient with cancer and CAD: the role of an interventional cardiologist.
C. Iliescu
15:10-15:30
Cancer patient with ACS – treatment algorithms.
Z. Yakobishvili
15:30-15:50
Coronary bypass surgery in patient with cancer and CAD.
A.S. Zotov
15:50-16:30
Clinical cases and discussion
Thursday, November 1, 2018 HALL 1.
09:30-11:0
Session: "Organization of cardio-oncologicy service"
Moderators: G.E. Gendlin, R. Steingart, D. Cardinale, Z. Yakobishvili
09:30-09:45
Cardio oncology service at the MSK Cancer Center, New York.
R. Steingart
09:45-10:00
Cardio-oncology service at MD Anderson Cancer Center, Houston.
C. Iliescu
10:00-10:15
Cardio-oncology service at the European Cancer Center, Milan.
D. Cardinale
10 15-10:30
Cardio-oncology service at the Rabin Medical Center, Petah-Tikva.
Z. Iakobishvili
10:30-10:45
Development of the cardio-oncology service in a multidisciplinary hospital – lost in translation.
G.E. Gendlin
10:45-11:00
Discussion
11:00-12:30
Session: "Diagnostics in cardiooncology"
Moderators: F.T. Ageev, G.P. Arutyunov, Yu.A. Vasyuk, R. Dondelinger, V.E. Sinitsin
11:00-11:20
Interventional Radiology in Oncology : history and perspectives.
R. Dondelinje
11:20-11:35
Subclinical LV dysfunction and vascular damage during the treatment of breast cancer.
F.T. Ageev
11:35-11:50
Echocardiography and its role in the early diagnosis of cardiotoxicity.
Yu. A. Vasyuk
11:50-12:10
MRI of the heart in cancer patient: opportunities, benefits, prospects.
V.E. Sinitsin
12:10-12:20
Basics of radiation safety and proper organization of process in cathlab.
P. Vaschilo
12:20-12:40
Clinical cases and discussion
12:40-13:00
Coffee break
13:00-14:30
Session: "Therapy of cardio-oncology patients"
Moderators: G.P. Arutyunov, A.G. Kedrova, V.I. Potievskaya, Z. Yakobishvili
13:00-13:20
Latest developments in cardio toxicity prevention.
D.P. Dundua
13:20-13:40
Local superselective chemoembolization - a way to reduce cardiotoxicity?
A.G. Kedrova
13:40-14:00
"Cardiooncology emergencies: what to do and what not to do in critically ill patient".
Z. Yakobishvili
14:20-14:40
Cardiac problems of patient at different stages of cancer treatment.
V.I. Potievskaya
14:40-16:00
Session: "Antithrombotic therapy in cardiooncology"
Moderators: M.Yu. Gilyarov, D.P. Dundua, D.A. Zateischikov
14:40-15:00
A patient with cancer and atrial fibrillation: treatment tactics.
E.V. Chelombitko
14:00-15:20
Low molecular weight heparin, warfarin and direct oral anticoagulants - the potential for anticoagulant therapy and risks for a cancer patient.
D.P. Dundua
15:20-15:40
Double and triple antithrombotic therapy in a patient with cancer.
M.Yu. Gilyarov
15:40-16:00
The safety of prolonged anticoagulant therapy: the algorithms for 2018.
D.A. Zateischikov
16:00-16:20
Discussion and take home messages
Wednesday October 31, 2018 HALL 2.
ARITHMOLOGY SESSION
09:30-12:25
Session: "Persistent atrial fibrillation"
Moderators: M. Valderrabano, D.P. Dundua, S.V. Korolev
09:30-09:55
Optimal transcatheter ablation tactics of persistent atrial fibrillation.
M. Valderrabano
Discussion 5 min.
10:00-10:25
Cryobaloon ablation in the persistent form of atrial fibrillation.
S.V. Korolev
Discussion 5 min.
10:30-10:55
“Rhythm contol” Strategy - new opportunities for drug therapy of atrial fibrillation.
E.B. Maikov
Discussion 5 min.
11:00-12:25
Session: Cryobaloon ablation of atrial fibrillation.
Moderators: К.В. Davtyan, F.G. Rzayev
11:00-11:25
Clinical and economic benefits of cryobaloon ablation.
K.W. Davtyan
Discussion 5 min.
11:30-11:55
Optimal cryobaloon ablation tactics.
Yu Chun
Discussion 5 min.
12:00-12:25
Prevention of complications in c cryobaloon ablation
F.G. Rzayev
Discussion 5 min.
12:30-13:00
Coffee break
13:00-14:25
Lunch Simposium: "Diagnosis and treatment of ventricular arrhythmia" (Sponsored by Medtronic)
Moderators: I. Giorberidze, E.V. Lian
13:00-13:25
Wide QRS complex tachycardia: diagnosis and treatment.
I. Giorberidze
Discussion 5 min.
13:30-13:55
Diagnosis and catheter treatment of ventricular ectopy.
S.N. Artemenko
Discussion 5 min.
14:00-14:25
Epicardial radiofrequency ablation of non-coronary ventricular tachycardias.
E.V. Lian
Discussion 5 min.
14:30-15:55
Session: "Catheter ablation without fluoroscopy"
Moderators: E.A. Ivanitsky, S.N. Krivolapov
14:30-14:55
Cryobaloon ablation of atrial fibrillation without fluoroscopy.
E.A. Ivanitsky
Discussion 5 min.
15:00-15:25
Radiofrequency ablation of atrial fibrillation without fluoroscopy.
M. Valderrabano
Discussion 5 min.
15:30-15:55
Radiofrequency ablation of supraventricular arrhythmias without fluoroscopy
S.N. Krivolapov
Discussion 5 min.
16:00-17:25
Session: "Surgical treatment of atrial fibrillation"
Moderators: А.С. Zotov, O.Yu. Pidanov
16 00-16:25
Thoracoscopic left atrial RFA with long persistent form of atrial fibrillation
O.Yu. Pidanov
Discussion 5 min.
16:30-16:55
Treatment of atrial fibrillation in open-heart surgery.
S.A. Vachev
Discussion 5 min.
17:00-17:25
Cryobaloon ablation of atrial fibrillation with mitral valve surgery.
A.S. Zotov
Discussion 5 min.
17:30 -18:00
Round table discussion.
K.W. Davtyan, I. Giorgberidze, E.A. Ivanitsky, S.V. Korolev, F.G. Rzayev, M. Valderrabano, A.S. Zoto
Organizers
При поддержке
Генеральный Партнер
Главный Партнер
Партнерская поддержка
Главный информационный партнер
Поделитесь информацией в социальных сетях
Заполните форму, и мы свяжемся с Вами в течении часа.
Х
Телефон*
Имя

* - обязательные поля

имеются противопоказания необходима консультация специалиста
Оставить отзыв
x
Здесь вы можете оставить отзыв, предложение или претензию, связанные с работой Центра.
Ваше обращение останется анонимным для всех лиц, упомянутых в обращении, кроме ответственного менеджера. Нам важно ваше мнение.
Выбрать дату в календаре

*поля обязательны для заполнения
WhatsApp
Viber
Позвонить
Заказать звонок